# SDR C2XA09TY149

- Difficulty date: July 10, 2009
- Submitted: July 11, 2009
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 23,980 hours, 23,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14523177421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LOWER END OF SERVICE DOOR CUT OUT FRAME. DOUBLER WAS MADE FROM A SPARE FRAME AND INSTALLED IAW EC 5310-01373.
